Skip navigation

Please use this identifier to cite or link to this item:
Title: On the equivalence of pre-Schroder equations
Authors: Kalinowski, Józef
Keywords: pre-Schr¨oder equations; Targonski’s problem
Issue Date: 2007
Citation: "Rocznik Akademii Górniczo-Hutniczej im. Stanisława Staszica, Opuscula Mathematica" Vol. 27, nr 2 (2007), s. 253-257
Abstract: In the paper the equivalence of the system of two pre-Schr¨oder functional equations (equations (Sn), (Sm) for m > n 3, n,m 2 N) and the whole system (S), is considered. The results solve the problem of Gy. Targonski [4] in a particular case.
ISSN: 2300-6919
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Kalinowski_On_the_equivalence_of_pre_Schroder.pdf290,54 kBAdobe PDFView/Open
Show full item record

Uznanie autorstwa - użycie niekomercyjne 3.0 Polska Creative Commons License Creative Commons